# SDR REXA2024103001186

- Difficulty date: September 18, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670337933
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H SPLICE AT FS 535 STGR 26L IS CORRODED.  REMOVED CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ900 SRM 53-31-23-101-001-A02.INSTALLED NEW H SPLICE PART # SH670-33793-3 IAW CRJ-900 SRM 51-42-21-001-001-A01, AND 51-42-22-001-001-A01
